MAUDE Adverse Event Report: CENTINEL SPINE INC. PRODISC C VIVO US IMPLANT LARGE 5MM; PROSTHESIS, INTERVERTEBRAL DISC

CENTINEL SPINE INC. PRODISC C VIVO US IMPLANT LARGE 5MM; PROSTHESIS, INTERVERTEBRAL DISC
Model Number PDVL5
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code Pain (1994)
Date of Event 06/05/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A patient was implanted with a prodisc c vivo device at level c6-7 on (b)(6) 2023.The implant was removed on (b)(6) 2023.The patient was complaining about pain in both arms; with the right arm being worse than the left as the reason for the removal.X-ray images were provided.The surgeon stated that the implant placement looks perfect, but inadequate decompression may have occurred on the asymptomatic side.A review of of the device history record was conducted and found no anomalies.Complaint trending showed that the rate of complaints was at the lowest possible level of improbable.A review of the risk assessment found that the risks associated with the complaint are identified and mitigated to a level where the benefits outweigh the risks.A device evaluation could not be completed as the implant was disposed of at the hospital and not returned.No anomalies related to the complaint were found during the investigation.Based on the surgeon's comments, there was no malfunction of the device and the symptoms were likely caused by decompression that was not thorough enough.This submission is 1 of 1 devices involved in this event.
 
Event or Problem Description
A patient was implanted with a prodisc c vivo device at level c6-7 on (b)(6) 2023.The implant was removed on (b)(6) 2023.The patient was complaining about pain in both arms; with the right arm being worse than the left as the reason for the removal.X-ray images were provided.The surgeon stated that the implant placement looks perfect, but inadequate decompression may have occurred on the asymptomatic side.

Brand Name
PRODISC C VIVO US IMPLANT LARGE 5MM
Common Device Name
PROSTHESIS, INTERVERTEBRAL DISC
Manufacturer (Section D)
CENTINEL SPINE INC.
900 airport road
suite 3a
west chester PA 19380
Manufacturer (Section G)
CENTINEL SPINE
900 airport road
suite 3a
west chester PA 19380
Manufacturer Contact
taylor donaghy
900 airport road
suite 3a
west chester, PA 19380
4848878874
MDR Report Key17173396
Report Number3007494564-2023-00032
Device Sequence Number12587674
Product Code MJO
UDI-Device Identifier00843193113733
UDI-Public00843193113733
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P070001
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/14/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberPDVL5
Device Catalogue NumberN/A
Device Lot Number2022-1584
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/01/2023
Initial Report FDA Received Date06/21/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/17/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age39 YR
Patient SexMale